# SDR 000195

- Difficulty date: September 8, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N108
- Make and model: Saab SF340A
- Aircraft time: 31,981 hours, 35,775 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED LANDING GEAR AND DID NOT GET ANY OF 3 GREEN DOWN LOCK LIGHTS.  CONT MTX T/S.
